# SDR AALA201712089001

- Difficulty date: November 7, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 76,064 hours, 10,777 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: F53111986202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  CORROSION ON FORWARD GALLEY FLOOR BEAM LOCATED AT LEVEL FRAME 17, STRINGER 26R, -Y1954.  REPLACED RAIL (FLOOR BEAM) PER SRM 51-72-11, SRM 51-42-11, AND DRAWING F53114410.
